still googling to find out if my daily tipple is affecting the action on tomaxifen when i came across a few articals about it reducing the action of the thyroid gland and reducing the cellular take up of thyroxine. Perhaps that is why some people put weight on and get tired. Has anyone found they need more thyroxine after starting on tomaxifen?
Im on thyroxine, am feeling tired all the time but have not have a blood test for my thyroid since starting on the tamoxifen - will ask my GP to check it
Thanks for that O&L. Have had thyroid problems for 10 years now. Haven’t started Tamoxifen yet, but when I do and if I have any thyroid-esque side effects I’ll make sure I get them checked out rather than accepting them as a Tamoxifen side effect. X
do you and the doctor stick religiously to the results of the blood test or do you vary your dose according to your symptoms??
In the past the doc has been open to adjustment depending on symptons, I have a strong family history of thyroid problems and was borderline for a long time before they agreed to thyroxine. I suspect that they will now be prone to say it is a side effect of the Tamoxifen - I have changed docs and havent had any recent problems with tiredness until I had surgery and started on the Tamoxifen - will google and get some info to take with me and will have to see what they say